en
Scientific article
English

Growth tightness for word hyperbolic groups

Published inMathematische Zeitschrift, vol. 241, no. 3, p. 597-611
Publication date2002
Abstract

We showthat non-elementaryword hyperbolic groups are growth tight. This means that, given such a group G and a finite set A of its generators, for any infinite normal subgroup N of G, the exponential growth rate of G/N with respect to the natural image of A is strictly less than the exponential growth rate of G with respect to A.

Citation (ISO format)
ARZHANTSEVA, Goulnara N., LYSENOK, I.G. Growth tightness for word hyperbolic groups. In: Mathematische Zeitschrift, 2002, vol. 241, n° 3, p. 597–611. doi: 10.1007/s00209-002-0434-6
Main files (1)
Article (Published version)
accessLevelRestricted
Identifiers
ISSN of the journal0025-5874
560views
0downloads

Technical informations

Creation10/28/2010 2:52:00 PM
First validation10/28/2010 2:52:00 PM
Update time03/14/2023 4:08:32 PM
Status update03/14/2023 4:08:32 PM
Last indexation01/15/2024 9:47:43 PM
All rights reserved by Archive ouverte UNIGE and the University of GenevaunigeBlack